IJPAM: Volume 97, No. 4 (2014)

EVEN SEQUENTIAL HARMONIOUS LABELING
OF SOME CYCLE RELATED GRAPHS

P. Selvaraju$^1$, P. Balaganesan$^2$, L. Vasu$^3$, M.L. Suresh$^4$
$^1$Department of Mathematics
Vel Tech Multi Tech Dr. Rangarajan Dr. Sankanthula
Engineering College
Chennai, 600 062, INDIA
$^{2,4}$Hindustan University
Chennai, 603 103, INDIA
$^3$Department of Mathematics
Easwari Engineering College
Chennai, 600 089, INDIA


Abstract. In this paper, we generalize this result on cycles by showing that the −$kC_n$ snake with string $1,1,\cdots,1$ when $n\equiv 0 (mod 4)$ are even sequential harmonious graph. Also we show that the − $kC_4$ snake with $m$-pendant edges for each $k, m \geq 1$, (for linear case and for general case). Moreover, we show that, all subdivision of $2m∆_k$ - snake are even sequential harmonious for each $k, m \geq 1$ . Finally we present some examples to illustrate the proposed theories.

Received: December 19, 2013

AMS Subject Classification: 05C78

Key Words and Phrases: even sequential harmonious labeling, pendant edges, cyclic snakes, subdivision double triangular snakes

Download paper from here.




DOI: 10.12732/ijpam.v97i4.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 4
Pages: 395 - 407


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).